# SDR AWXA200200043

- Difficulty date: December 28, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465391
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED CRACKED FRAME AT FASTENER BS 616, RBL 64.  MAINTENANCE CUTOUT DAMAGED AREA OF FRAME, HFEC INSPECTION COMPLIED WITH TO VERIFY CRACK CONTAINED, FABRICATED AND INSTALLED REPAIR STIFFENER ANGLE AND FILLER IAW AWA ER 03-5311-01143-DD1.
